# SDR DXTA2019112213107

- Difficulty date: November 21, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 736 hours, 514 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR BURNING SMELL - IN CRUISE WE SMELLED A ELECTRICAL BURNING ODOR IN THE CABIN AND COCKPIT. THE INTERIOR SWITCH WAS TURNED OFF AND THE ODOR WENT AWAY. THE ELECTRIC SYSTEM SMOKE OR FIRE QRH WAS REVIEWED ON THE DESENT TO THE DIVERTED AIRPORT.///SIGN-OFF///STARTED APU AND TURNED ON INTERIOR MASTER AND LEFT RUNNING FOR MORE THAN 2 HOURS WITH ALL INTERIOR OUTLETS IN USE AND ALL LIGHTS TURNED ON WITH NO DEFECTS NOTED. GAINED ACCESS TO INTERIOR 1200VA INVERTOR AND NOTICED INVERTER GETTING HOT DUE TO INTERNAL FANS NOT WORKING. REMOVED FAILED INVERTER P/N: SS120 S/N:2820 AND INSTALLED REPAIRED INVERTER P/N: SS120 S/N:526   IAW CE-680A MM 24-20-20. OPERATIONAL CHECKS GOOD. SPOKE WITH THE FLIGHT CREW AND THEY MENTIONED THE ODOR COMING FROM THE AFT PORTION  OF THE FORWARD GALLEY. GAINED ACCESS TO CONNECTORS BEHIND THE FORWARD GALLEY AND FOUND THAT THE MAIN POWER CONNECTOR WAS LOOSE. TIGHTENED AND CHECKED THE SECURITY OF ALL OTHER CONNECTORS WITH NO DEFECTS NOTED. CONTINUED LOOKING FOR THE CAUSE OF THE ODOR AND FOUND THAT THE COFFEE MAKER HAD A BURNT SMELL WHERE THE CORD CONNECTS TO THE UNIT. REMOVED FAILED KEURIG P/N: K145 S/N: H0825715  AND INSTALLED NEW P/N: K145 S/N:H0811440. OPERATIONAL CHECKS GOOD IAW CE-680A MM 24-20-20. REMOVED DIRTY HEPA FILTER P/N: 9914836-1 S/N: UKNOWN AND INSTALLED NEW FILTER P/N: 9914836-1 S/N: 0381 IAW CE-680A INTERIOR MM 25-20-45. OPERATIONAL CHECKS GOOD.
